Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 25, NWS Grand Rapids, MI

May 12, 2014Barry County, Eaton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 12, 2014, 3:55 PM EDT for Barry County, Eaton County, Michigan. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2014, 3:55 PM EDT (19:55 UTC)
Expired
May 12, 2014, 5:00 PM EDT
In force
65 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MI, Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 46 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WUUS53 KGRR 121955
SVRGRR
MIC015-045-122100-
/O.NEW.KGRR.SV.W.0025.140512T1955Z-140512T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARRY COUNTY IN SOUTHWEST MICHIGAN...
  NORTHWESTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 500 PM EDT

* AT 354 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WOODLAND TO HICKORY CORNERS...AND MOVING NORTHEAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HASTINGS...           GRAND LEDGE...        NASHVILLE...
  KALAMO...             MULLIKEN...           VERMONTVILLE...
  SUNFIELD...           MORGAN...             ASSYRIA...
  BANFIELD...           HICKORY CORNERS...    LACEY...
  DOWLING...            DELTON...             WOODLAND...
  WOODBURY...           HOYTVILLE...          LITTLE VENICE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8523 4277 8470 4254 8488 4242 8523
      4242 8549
TIME...MOT...LOC 1955Z 244DEG 28KT 4271 8514 4242 8538

HAIL...1.00IN
WIND...60MPH

$$

JK
1 follow-up statement
516 
WWUS53 KGRR 122024
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
424 PM EDT MON MAY 12 2014

MIC015-045-122033-
/O.CAN.KGRR.SV.W.0025.000000T0000Z-140512T2100Z/
BARRY MI-EATON MI-
424 PM EDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EATON AND EASTERN
BARRY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. ADDITIONAL STRONG THUNDERSTORMS ARE STILL 
POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 
10 PM EDT. 

LAT...LON 4277 8523 4277 8470 4254 8488 4242 8523
      4242 8549
TIME...MOT...LOC 2023Z 244DEG 28KT 4280 8487 4251 8511

$$

MEADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:26 PM EDT, 29 minutes earlier.

Area forecast discussion, May 12, 3:26 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT MON MAY 12 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 326 PM EDT MON MAY 12 2014

AN ACTIVE FRONTAL BOUNDARY WILL BRING PERIODS OF SHOWERS AND
THUNDERSTORMS THROUGH TUESDAY. SOME OF THE STORMS MAY PRODUCE
LOCALLY HEAVY RAIN AND ISOLATED SEVERE WEATHER. DRY WEATHER IS
EXPECTED TUESDAY INTO EARLY WEDNESDAY BEFORE ANOTHER ROUND OF
WIDESPREAD RAIN COMES THROUGH LATE WEDNESDAY INTO THURSDAY.
TEMPERATURES WILL BE BELOW NORMAL THURSDAY THROUGH SATURDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 326 PM EDT MON MAY 12 2014

THE SFC WARM FRONT WAS SITUATED ALONG THE I-96 CORRIDOR AT MID
AFTERNOON WITH SFC BASED CAPES AROUND 2500 J/KG TO THE SOUTH.  LINE
OF CONVECTION WHICH MOVED EAST FROM WISCONSIN WILL MOVE ALONG THE
INSTABILITY GRADIENT OVER THE NEXT FEW HOURS WITH POTENTIAL FOR
DAMAGING WINDS AND HAIL. SCATTERED DISCRETE CELLS ALONG/SOUTH OF THE
WARM FRONT COULD ALSO PULSE TO SEVERE LEVELS AT TIMES.

ALSO CONCERNED ABOUT LOCALLY HEAVY RAIN THIS EVENING LEADING TO
URBAN AND SMALL STREAM FLOODING BASED ON UPSTREAM HEAVY RAIN REPORTS
AND JUICY AIRMASS WITH SFC DEW POINTS AROUND 70 AND PWATS AROUND
1.5.

WHILE COVERAGE OF CONVECTION WILL BE HIGH THROUGH THIS EVENING...
CONFIDENCE IS LOW REGARDING OVERNIGHT COVERAGE/PERSISTENCE OF
CONVECTION. THE WARM FRONT SHOULD BE LIFTING NWD AND THE UPR RIDGE
IS BUILDING WHICH SUGGESTS CONVECTION WILL LIFT A BIT FARTHER NORTH.
HOWEVER THE CURRENT/ONGOING CONVECTION MAY KEEP THE WARM FRONT
SUPPRESSED SOUTH LEADING TO A CONTINUATION OF OCNL STORMS WITH A
LOCALLY HEAVY RAIN THREAT PERSISTING OVERNIGHT.

HIGH POPS ARE WARRANTED ON TUESDAY AS THE COLD FRONT PRESSES SLOWLY
EAST THROUGH THE CWFA. LOW RISK OF SVR WEATHER EXISTS THROUGH MID
AFTERNOON BEFORE FROPA... MAINLY IN THE ERN CWFA WHERE BEST
POTENTIAL EXISTS FOR DAYTIME DESTABILIZATION PRIOR TO FROPA.

MODELS CONSISTENT ON WIDESPREAD RAIN SPREADING IN FROM THE SOUTH
LATE WEDNESDAY AND WEDNESDAY NIGHT AS A WAVE FORMS AND MOVES NORTH
ALONG THE STALLED FRONT FROM THE TN VALLEY RGN.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 326 PM EDT MON MAY 12 2014

NOT MUCH CHANGE TO THE GOING LONG TERM FORECAST.  THURSDAY LOOKS
QUITE WET AS A SECONDARY WAVE RIDES UP THE FRONT.  INCREASED POPS TO
CATEGORICAL OR LIKELY FOR THE FIRST HALF OF THE DAY...THEN THE
AFTERNOON SHOULD SEE A DIMINISHING RAIN THREAT.  SHOWERS SHOULD
CONTINUE TO DIMINISH THURSDAY NIGHT INTO FRIDAY AS THE UPPER TROUGH
MOVES THROUGH.  THE WEEKEND INTO MONDAY LOOKS MAINLY DRY WITH COOL
CANADIAN HIGH PRESSURE MOVING ACROSS THE GREAT LAKES.

DAYTIME HIGHS IN THE 50S STILL LOOK LIKELY THURSDAY THROUGH
SATURDAY...THEN AS WE SEE MORE SUNSHINE AND RETURN FLOW HIGHS SHOULD
BE IN THE 60S FOR SUNDAY AND MONDAY.  MAIN FROST THREAT SHOULD BE ON
SATURDAY NIGHT NORTH OF I-96 AS WE CLEAR WITH LIGHT WINDS UNDER THE
HIGH PRESSURE SYSTEM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 149 PM EDT MON MAY 12 2014

PERIODIC ROUNDS OF THUNDERSTORMS WILL CONTINUE OVER THE REGION
OVER THE NEXT 24 HOURS. TO SIMPLIFY THINGS I CARRIED VICINITY
THUNDER IN ALL THE TAFS THIS AFTERNOON AND INTO THE EVENING. AFTER
04-06Z FEEL THE THUNDERSTORM COVERAGE WILL DIMINISH AS INSTABILITY
LESSENS. DID NOT CARRY THUNDER IN THE TAFS BEYOND THIS POINT...BUT
ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE.

A MIX OF VFR AND MVFR CONDITIONS COVERED THE AREA AS OF THIS
WRITING. EXPECT A DIURNAL IMPROVEMENT TO MOSTLY VFR THROUGH THE
AFTERNOON. HOWEVER MVFR SHOULD ONCE AGAIN BECOME FAIRLY WIDESPREAD
THROUGH THE EVENING...TOWARD 02Z. THERE COULD BE PATCHY IFR
DEVELOP TOWARD DAYBREAK TUESDAY AND IF THIS DOES DEVELOP IT COULD
LINGER INTO MID DAY.

&&

.MARINE...
ISSUED AT 326 PM EDT MON MAY 12 2014

WARM/HUMID AIR MASS OVER THE CHILLY LAKE WATERS MAY RESULT IN AREAS
OF FOG TONIGHT INTO TUESDAY. OTHERWISE WINDS AND WAVES SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA. A PERIOD OF STRONG NORTH WINDS
ARE POSSIBLE ON THURSDAY WHICH MAY REQUIRE AN ADVISORY.

&&

.HYDROLOGY...
ISSUED AT 326 PM EDT MON MAY 12 2014

KGRR HAS RECEIVED 0.40 INCHES OF RAINFALL THROUGH 18Z TODAY AND KLAN
HAS RECEIVED AROUND AN INCH OF RAINFALL. A LINE OF STRONG TO SEVERE
THUNDERSTORMS CURRENTLY OVER LAKE MICHIGAN WILL IMPACT THE AREA OVER
THE NEXT FEW HOURS OR SO. THE MAIN HYDRO IMPACTS ARE EXPECTED TO BE
URBAN AND SMALL STREAM FLOODING. DEWPOINTS ARE WELL INTO THE 60S
THIS AFTERNOON AND EVEN UP TO 70 IN GRAND RAPIDS...SO THUNDERSTORMS
THIS AFTERNOON AND EVENING CERTAINLY HAVE THE POTENTIAL TO PRODUCE
HEAVY RAINFALL. PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE.

THE DECLINE OF RIVER LEVELS HAS HALTED AND SOME RIVERS ARE ALREADY
ON THE RISE FROM TODAY'S RAINS. THERE IS ONE RIVER FLOOD ADVISORY
OUT CURRENTLY FOR THE PERE MARQUETTE RIVER AT SCOTTVILLE...BUT MORE
RIVERS ARE ANTICIPATED TO EXCEED BANKFULL. HYDRO CONCERNS ON AREA
RIVERS WILL LIKELY PERSIST THROUGH THE REST OF THE WEEK. ADDITIONAL
SHOWERS AND STORMS ARE LIKELY TUESDAY. A LULL IS EXPECTED TUESDAY
NIGHT FOLLOWED BY MORE RAINFALL ON WEDNESDAY AFTERNOON AND EVENING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...JK
AVIATION...JK
HYDROLOGY...EBW
MARINE...MEADE
Hazardous weather outlook, May 12, 5:00 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 AM EDT MON MAY 12 2014

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
130900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
500 AM EDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER. THE BIGGEST THREATS ARE
HIGH WINDS...LARGE HAIL...HEAVY RAIN AND LIGHTNING. STORM
MOVEMENT WILL BE TO THE NORTHEAST AT 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

OSTUNO

In the hours before

Special weather statement, May 12, 11:46 AM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1146 AM EDT MON MAY 12 2014

MIZ056>059-064>066-071>073-121645-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-IONIA-KALAMAZOO-KENT-OTTAWA-VAN
BUREN-
1146 AM EDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING AREA OF THUNDERSTORMS ALONG A LINE EXTENDING FROM
COMSTOCK PARK TO BREEDSVILLE TO COVERT...MOVING EAST NORTHEAST AT 40
MPH. THESE STORMS ARE EXPECTED TO CONTINUE TO INTENSIFY AND COULD
BECOME LOCALLY SEVERE.

ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4207 8623 4224 8623 4225 8636 4238 8627
      4270 8621 4311 8627 4309 8459 4237 8510
      4207 8542
TIME...MOT...LOC 1543Z 270DEG 35KT 4301 8560 4237 8604
          4224 8644

WEBB
Special weather statement, May 12, 2:30 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
230 PM EDT MON MAY 12 2014

MIZ037>040-043>046-050>052-056>059-122130-
CLARE-CLINTON-GRATIOT-IONIA-ISABELLA-KENT-LAKE-MASON-MECOSTA-
MONTCALM-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-OTTAWA-
230 PM EDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK TWP TO 21 MILES
SOUTHWEST OF STONY LAKE TO 82 MILES WEST OF HOLLAND STATE PARK...
MOVING EAST AT 40 MPH. THESE STORMS MAY INTENSIFY AS THEY MOVE INTO
CENTRAL AND SOUTHERN LOWER MICHIGAN IN THE NEXT HOUR OR TWO.

NICKEL SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS. EXPECT SOME LOCAL STREET FLOODING FROM SOME OF THE HEAVIER
DOWN POURS.

* THUNDERSTORMS WILL BE NEAR...
  PENTWATER BY 230 PM EDT...
  BALDWIN BY 255 PM EDT...
  BALDWIN BY 300 PM EDT...
  REED CITY BY 325 PM EDT...
  MUSKEGON BY 330 PM EDT...
  NEWAYGO BY 345 PM EDT...
  GRAND HAVEN BY 355 PM EDT...
  HARRISON BY 405 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

&&

LAT...LON 4380 8644 4389 8645 4417 8611 4416 8460
      4347 8460 4347 8436 4322 8436 4278 8483
      4277 8622 4308 8626 4362 8654 4366 8655
TIME...MOT...LOC 1828Z 270DEG 34KT 4411 8599 4339 8684
          4274 8781

WDM
Local storm report, May 12, 3:12 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT MON MAY 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             2 ENE ALASKA            42.85N 85.45W
05/12/2014  M0.50 INCH       KENT               MI   TRAINED SPOTTER

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, May 12, 3:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
339 PM EDT MON MAY 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             2 WSW WAVERLY           42.73N 84.66W
05/12/2014  M0.25 INCH       EATON              MI   PUBLIC

            PEA-SIZE HAIL IN DELTA TWP

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 6:07 AM EDTSpecial Weather StatementGRRLake, Mason, Muskegon, Newaygo, Oceana113 min
May 12, 6:29 AM EDTSpecial Weather StatementGRRBarry, Kent, Ottawa91 min
May 12, 7:34 AM EDTSpecial Weather StatementGRRBarry, Eaton, Ionia, Kent, Lake, Mason and 4 more56 min
May 12, 8:29 AM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more46 min
May 12, 9:38 AM EDTSpecial Weather StatementGRRClare, Clinton, Gratiot, Ingham, Ionia, Isabella and 9 more52 min
May 12, 11:46 AM EDTSpecial Weather StatementGRRAllegan, Barry, Ionia, Kalamazoo, Kent, Ottawa and 1 more59 min
May 12, 1:55 PM EDTSpecial Marine WarningGRR110 min
May 12, 2:30 PM EDTSpecial Weather StatementGRRClare, Gratiot, Ionia, Isabella, Kent, Lake and 7 more3 hr
May 12, 2:43 PM EDTSevere Thunderstorm WarningGRRIonia, Isabella, Kent, Mecosta, Montcalm, Muskegon and 3 more62 min
May 12, 2:46 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson29 min
May 12, 3:26 PM EDTSevere Thunderstorm WarningGRRIonia49 min
May 12, 3:40 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson50 min
May 12, 5:09 PM EDTSevere Thunderstorm WarningGRRIngham51 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.